# SDR CA140611001

- Difficulty date: May 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,817 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302129402
- Condition: Failed
- Location: Tire
- Part time: 382 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION, PRIOR TO DEPARTURE IN THE AM THE RT MAIN TIRE WAS FOUND TO BE FLAT, ASSY WAS REMOVED AND SERVICEABLE ASSY WAS INSTALLED. WHEEL ASSY WAS INSPECTED ON 2014-06-10 AND THE TUBE WAS FOUND WITH A RUB MARK THAT CORRESPONDS WITH SOME STICKER THAT IS PART OF THE TIRE.  MFG WAS CONTACTED AND THEY ADVISED THAT AS PART OF "ACFT TIRE CARE & MM" IT IS RECOMMENDED TO REMOVE THE STICKERS FOR ASSY OF TUBES IN TUBELESS TIRES.  STICKERS WERE REMOVED AND ASSEMBLY WAS RE-BUILT WITH NEW TUBE.
